# SDR RIVA0000003

- Difficulty date: February 16, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N364PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21107
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 6918592952
- Condition: Cracked
- Location: Le Flap
- Part time: 47,116 hours, 34,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RT WING OTBD AFT FLAP, OTBD CONTROL ROD ATTACH BRACKET AND L/E RIB AT WBL 464.  REPAIRED RIB AND BRACKET BY REPLACEMENT.  USED REPAIR DOCUMENTED IN BOEING SRM 57-50-4 FOR L/E SECTION REMOVED TO GAIN ACCESS.  REMOVED L/E SKIN SECTION, FABRICATED DOUBLER FOR L/E SKIN SPLICE FROM .050 INCH 2024 T-3 ALUM.  CLEANED, PREPARED AND APPLIED PROTECTIVE TREATMENT IAW BSRM 51-10-2 AND 51-10-6.  INSTALLED REPLACEMENT RIB AND CONTROL ROD ATTACH BRACKET IAW BSRM 51-30-2.  INSTALLED SKIN DOUBLER.  APPLIED FINISH IAW BOEING MM 51-20-151.  REBALANCE OF FLAP NOT REQUIRED.  NO WEIGHT AND BALANCE CHANGE.  (X)
